# SDR ASAA2015072712603

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 34,241 hours, 10,216 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1842
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 69,701 hours, 33,646 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED.  ON RECALL, THE LIGHT GOES OUT WITH MASTER CAUTION RESET PUSHED.  ACFT GROUNDED.  PERFORMED PACK ZONE TEMP CONTROLLER BITE TEST.  TEMP CONTROL VALVE FAILED OPERATIONS TEST.  REPLACED THE CONTROL VALVE IAW AMM 21-51-10.  OPS & LEAK CHECKED GOOD IAW AMM 21-51-10.
